What to Do If Maxair Causes Depression

Maxair and Depression: Recommendations

For people taking Maxair, depression may occur. Therefore, if you are taking Maxair and depression symptoms become a problem -- or if you experience something that "just does not seem right" -- you should be sure to talk with your healthcare provider. He or she will be able to diagnose and treat the problem. If your healthcare provider believes the medicine may be causing your symptoms, he or she may recommend a different asthma medication.
6 Ways Dogs Help People With Depression

Maxair Inhaler

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.